# SDR SWIA971923

- Difficulty date: August 9, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 11,133 hours, 15,430 cycles
- Engine: Pwa PW118B
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Box
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, PUT GEAR DOWN, LEFT DISPLAYED RED LIGHTS ONLY.  NOSE AND RIGHT DISPLAYED NO RED OR GREEN LIGHTS.  GEAR MADE A LOUD RACKET AND VIBRATION.  RECYCLED GEAR UP AND BACK DOWN.  GEAR EXTENDED NORMALLY WITH 6 GREEN LIGHTS.  REPLACED LANDING GEAR CONTROL BOX.  CYCLED GEAR MANY TIMES.  OPS CHECKS NORMAL.  S/N ON:  120282, S/N OFF:  120271.
